# SDR E81R2018041825105

- Difficulty date: April 2, 2018
- Submitted: April 18, 2018
- Operation: General aviation
- Aircraft: N18RF
- Make and model: Raythn 390
- Aircraft serial: RB127
- Aircraft time: 1,482 hours, 861 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 18276100
- Condition: Broken
- Location: Rt Engine
- Part time: 1,482 hours, 861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

PILOT NOTED THE RT ENGINE ITT INCREASING TO RED LINE.   NOTED THE RT ENGINE FUEL FLOW INDICATION GOING TO DASHES ACROSS DISPLAY.  NO ENGINE FIRE INDICATION NOTED.  PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN. MAINTENANCE PERSONNEL NOTED DIFFICULTY IN OPENING THE RT ENGINE LOWER COWLING AND SCORCHED PAINT ON COWLING PANELS.  ON OPENING THE RT LOWER COWLING,   FOUND THE RT ENGINE OUTBOARD SIDE BLEED AIR DUCT V-BAND COUPLING AT ENGINE CONNECTION BROKEN.  LOCATED MISSING PORTION OF COUPLING LAYING IN COWLING.   THE  COUPLING BAND WAS BROKEN PERPENDICULAR TO COUPLING CIRCUMFERENCE AT SPOT WELD WHERE THE TEE BOLT HOLDER ATTACHED.  THE RT POWERPLANT INSTALLATION SHOWED EVIDENCE OF HIGH HEAT DAMAGE.
